# SDR DALA2024010200069

- Difficulty date: December 29, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N6715C
- Make and model: Boeing 757232
- Aircraft serial: 30486
- Aircraft time: 73,762 hours, 27,956 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6715 2R EMERGENCY EXIT SIGN FELL OFF. CORRECTIVE ACTION: RESECURED 2R EXIT SIGN REF B757 AMM 33-51. (4989694)
